# SDR LR7A9928

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 3631451R
- Condition: Misdrilled
- Location: Bs 497-517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION, FOUND NEW REPLACEMENT FS 497 TO 517 RT FWD PRESSURE PANEL WITH MISDRILLED HOLES, BELOW MINIMUM EDGE DISTANCE.  REPAIRED BY TRIMMING OUT DAMAGED AREA AND INSTALLING REPAIR DOUBLER IAW SPAR MPP L100-404-9-069.  LAC MEA 382-57-99-79.
